Couldn't find what you looking for?

TRY OUR SEARCH!

Good Evening,
I am a 21 year old female who just recently started experiencing a burning/stinging sensation whenever I try to have sex. About two to two and a half weeks ago, I began to show the signs of a UTI after my boyfriend and I had vaginal intercourse directly after having anal without any clean up in between. I began taking cranberry tablets and drinking unsweetened Cranberry juice whenever I could. I slept with my boyfriend of 9 months a few days after that. Signs of a possible yeast infection like burning during and after intercourse appeared. After a few days of that I tried the one dose Monistat, but ended up with a unbearable itching/burning sensation for almost 3 hours. Finally, about a week ago, I went to the ER at my boyfriend's demand to make sure I am okay. The doctor said I had a mild UTI and gave me pills for that and the possible yeast. I took everything. Tonight, will trying to have sex the burning was almost unbearable, but we continued on thinking that it could be the fact that my body needed to "readjust" to him since we had not had sex in three or more weeks. The pain became much worse when I urinated afterwards and I can still feel a slight sting now. It felt as if my skin around the vaginal entrance had become raw and extremely sore to the touch. Could that be a side effect of the Monistat? I am going to see my gynecologist on Tuesday, but was wondering if anyone had any thoughts on the issue.

Thank you in advance,
924211475

Loading...

Could be from the Monistat, or it could just be another type of vaginal infection. Or from not enough lubrication. So before you go to the doctor try using more water-based lubricants and if that doesn't work then you could have an infection.
Reply

Loading...